# SDR COMA9810192

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 1164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 12028978005
- Condition: Cracked
- Location: Fuselage
- Part time: 21,953 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON POST BETWEEN DIRECT VISION WINDOW AND NR 1 WINDOW IS CRACKED BELOW HANDLE.  REMOVED DOUBLER AND REPLACED WITH SERVICEABLE DOUBLER.  ALSO COMPLIED WITH S/B 120-53-0045 IAW EMB 120 S/B 120-53-0045.
